# SDR C2XA01BT168

- Difficulty date: September 26, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 099
- Aircraft time: 30,013 hours, 31,613 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Part serial: 338
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR/BTV---CO3185, CREW REPORTED, THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE DISPATCHED TO SYR, INSPECTED AIRCRAFT AND RELEASED AIRCRAFT IAW MEL 32-31-03 PLACARD NUMBER 015983.  AIRCRAFT RETURNED TO SERVICE.  DUE TO WEATHER RESTRICTIONS TOWARD INTENDED DESTINATION AIRCRAFT REPOSITIONED TO BTV TO CLEAR THE MEL.  BTV MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL SELECTOR LEVER IAW ATR42 AMM 32-31-81.  SYSTEM OPS CHECKED GOOD.  MEL CLEARED.
